Vol. 24, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Self-adjoint multi-point boundary value problems

Warren Simms Loud

Vol. 24 (1968), No. 2, 303–317
Abstract

It is the purpose of this paper to consider ordinary differential operators which are associated with multi-point boundary value problems on a finite interval. We do not consider singular boundary-value problems. Our interest is to determine just what multi-point boundary conditions are to be imposed if self-adjointness is to prevail.

Mathematical Subject Classification
Primary: 34.36
Milestones
Received: 29 July 1966
Published: 1 February 1968
Authors
Warren Simms Loud